# SDR F3LA200200370

- Difficulty date: October 24, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-300
- Aircraft serial: 26442
- Aircraft time: 27,617 hours, 21,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 27,617 hours, 21,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 2 CHECK, CORROSION WAS FOUND ON THE AFT CARGO PIT INTERCOSTAL SURFACE AND AROUND NUT PLATES BETWEEN STA 767 TO STA 794 AND RBL 21.  NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 51-10-02, SRM 51-40-02 AND SOPM 20-41-02.
